MathSciNet Relay Station
MathSciNet bibliographic data
MR502890 (81h:46068) 46L05 (15A63 43A35)
Bennett, James G. Induced representations of $C\sp{\ast} $-algebras and complete positivity. Trans. Amer. Math. Soc. 243 (1978), 1–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement